Alert archive / Wyoming / Tornado Warnings in 2010

Tornado Warning 22, NWS Cheyenne, WY

June 20, 2010Goshen County, Laramie County, Platte County, Wyoming

NWS Cheyenne, WY issued this tornado warning at Jun 20, 2010, 4:30 PM MDT for Goshen County, Laramie County, Platte County, Wyoming. It was in force for 30 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2010, 4:30 PM MDT (22:30 UTC)
Expired
Jun 20, 2010, 5:00 PM MDT
In force
30 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon

Counties Goshen County, WY, Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 67 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 4:33 PM MDTHAIL 2.755 E Chugwater, WY
Jun 20, 4:35 PM MDTTORNADO2 S Chugwater, WYSPOTTER WAS 5 EAST OF CHUGWATER LOOKING SOUTHWEST.
Jun 20, 4:40 PM MDTHAIL 46 E Chugwater, WY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 1:30 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.5 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2010-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1555 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2010-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1555 J/kg
Mixed-layer CIN
-237 J/kg
Mixed-layer LCL
1177 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

365 
WFUS55 KCYS 202230
TORCYS
WYC015-021-031-202300-
/O.NEW.KCYS.TO.W.0022.100620T2230Z-100620T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
430 PM MDT SUN JUN 20 2010

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN GOSHEN COUNTY IN SOUTHEAST WYOMING...
  EXTREME NORTH CENTRAL LARAMIE COUNTY IN SOUTHEAST WYOMING...
  SOUTHEASTERN PLATTE COUNTY IN SOUTHEAST WYOMING...

* UNTIL 500 PM MDT

* AT 429 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO 6 MILES
  SOUTHEAST OF CHUGWATER...OR 27 MILES SOUTH OF WHEATLAND. DOPPLER
  RADAR SHOWED THIS TORNADO MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME NORTHERN LARAMIE...EXTREME           
  SOUTHEASTERN PLATTE AND EXTREME SOUTHWESTERN GOSHEN COUNTIES

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 48 AND
57.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4181 10445 4161 10466 4167 10488 4181 10477
TIME...MOT...LOC 2230Z 311DEG 16KT 4168 10475

$$

TJT
1 follow-up statement
936 
WWUS55 KCYS 202246
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
446 PM MDT SUN JUN 20 2010

WYC015-021-031-202300-
/O.CON.KCYS.TO.W.0022.000000T0000Z-100620T2300Z/
GOSHEN WY-PLATTE WY-LARAMIE WY-
446 PM MDT SUN JUN 20 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR EXTREME NORTH CENTRAL
LARAMIE...SOUTHEASTERN PLATTE AND SOUTHWESTERN GOSHEN COUNTIES UNTIL
500 PM MDT...

AT 442 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND STORM 
SPOTTERS WERE TRACKING A LARGE AND DANGEROUS TORNADO.  THIS TORNADO 
WAS LOCATED 9 MILES SOUTHEAST OF CHUGWATER...OR 30 MILES SOUTHEAST 
OF WHEATLAND...MOVING SOUTHEAST AT 15 MPH.

IN ADDITION...2 TO 4 INCH DIAMETER HAIL WAS REPORTED EAST OF 
CHUGWATER WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME NORTHERN LARAMIE...EXTREME
  SOUTHEASTERN PLATTE AND EXTREME SOUTHWESTERN GOSHEN COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A LARGE...DANGEROUS AND POTENTIALLY DEADLY TORNADO IS ON 
THE GROUND. TO PROTECT YOUR LIFE...TAKE COVER NOW. MOVE TO AN 
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID 
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE 
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4167 10481 4181 10477 4181 10445 4161 10466
TIME...MOT...LOC 2246Z 302DEG 14KT 4166 10468

$$

TJT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at Jun 20, 3:12 PM MDT, 1 hour 18 minutes earlier.

Area forecast discussion, Jun 20, 3:12 PM MDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
312 PM MDT SUN JUN 20 2010

.SHORT TERM...TONIGHT THROUGH MONDAY...

CURRENTLY...CONVECTION FORMING ALONG A DISTINCT DRY LINE THAT
EXTENDS FROM JUST WEST OF LARAMIE...NORTHEAST TO JUST EAST OF
CASPER. RUC FORECAST FOR CINH THIS AFTERNOON SHOWING THE EXTREME
SOUTHEAST PORTION OF WYOMING...SAY FROM CHEYENNE TO WHEATLAND TO
NORTHEASTERN WYOMING HAS LOST THE LOW LEVEL CAP AND CONVECTION HAS
INCREASED ALONG THAT DRY LINE. STRATUS STILL PREVAILS OVER THE
NEBRASKA PANHANDLE...SO CONVECTION WILL INITIATE LATER OUT THAT
WAY. SURFACE LOW EVIDENT ON SURFACE ANALYSIS OVER SALT LAKE CITY
WITH UPPER LOW OVER SOUTHWEST IDAHO.

FOR TONIGHT...UPPER LOW EXPECTED TO TRACK ACROSS WESTERN WYOMING
WITH SURFACE LOW TRACKING ACROSS EASTERN PORTIONS OF THE STATE.
SHOULD SEE A FAIRLY ACTIVE EVENING AS LOW LEVEL CAP BREAKS LATE
THIS AFTERNOON WITH CAPE VALUES IN THE 2000 J/KG RANGE ACROSS
EASTERN WYOMING AND THE NEBRASKA PANHANDLE.

BY MONDAY...UPPER LOW AND DYNAMICS SHIFT NORTH INTO MONTANA AND
SOUTH DAKOTA. LOOKS LIKE THE CWA SHOULD BE MUCH MORE STABLE
TOMORROW OVER TODAY. REDUCED THE AREAL COVERAGE ON AFTERNOON
THUNDERSTORMS TO MAINLY OVER THE LARAMIE RANGE. TUESDAY LOOKS
DRY AS DYNAMICS STAY NORTH OF OUR CWA.

.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY...MEDIUM RANGE MODELS
IN GOOD AGREEMENT...SHOWING A SUMMER WEATHER PATTERN ACROSS
SOUTHEAST WYOMING AND WRN NEBRASKA THROUGH NEXT WEEK. MODELS SHOW
UPPER LEVEL HIGH PRESSURE CENTERED OVER THE SOUTHERN PLAINS AND
SOUTHERN MISSISSIPPI RIVER VALLEY THROUGH NEXT WEEK. THE HIGH IS
EXPECTED TO SLOWLY NUDGE EASTWARD OVER TIME...ALLOWING A LONGWAVE
TROUGH TO SETTLE OVER THE WESTERN UNITED STATES AND WESTERN
CANADA. WITH AN ACTIVE JET OVER THE AREA THROUGH THE WEEK...IN
ADDITION TO LOW TO MIDLEVEL MOISTURE PUSHING INTO THE REGION FROM
THE SOUTH AND SEVERAL WEAK SHORTWAVES EJECTING NORTHEASTWARD OVER
THE NRN AND CNTRL ROCKIES...EXPECT A DAILY CHANCE OF THUNDERSTORMS
OVER THE REGION INTO THE WEEKEND...ESPECIALLY EAST OF THE LARAMIE
RANGE. KEPT A SLIGHT CHANCE OF TSTORMS IN THE FORECAST FOR MAINLY
ISOLATED COVERAGE...BUT DID EXTEND THE COVERAGE FURTHER WEST ALONG
THE LARAMIE RANGE. HIGH TEMPS ARE EXPECTED TO BE SEASONABLY WARM
AND AROUND 80 ACROSS CARBON AND ALBANY COUNTIES OF WYOMING...WITH
HIGHS IN THE 80S TO LOW 90S OVER THE HIGH PLAINS OF WYOMING AND
WRN NEBRASKA. A WARMING TREND IS EXPECTED LATE IN THE WEEK AS THE
RIDGE OF HIGH PRESSURE PUSHES NORTHWARD ACROSS THE CNTRL AND NRN
FRONT RANGE...WITH HIGHS POSSIBLY IN THE UPPER 80S TO MID 90S
FRIDAY THROUGH SUNDAY.
&&

.AVIATION...18Z TAF ISSUANCE. VFR CONDITIONS WILL PREVAIL
TODAY...EXCEPT IN AND NEAR TSTORMS WITH MVFR VIS AND CIGS
EXPECTED. SOME OF THESE STORMS MAY BE SEVERE EAST OF THE LARAMIE
RANGE THROUGH 9 PM TONIGHT...WITH VERY HEAVY RAINFALL...FREQUENT
LIGHTNING ALONG WITH LARGE HAIL AND STRONG WINDS. CONDITIONS WILL
IMPROVE BY MIDNIGHT TONIGHT.
&&

.FIRE WEATHER...

NO FIRE WEATHER CONCERNS AT THIS TIME DUE TO FIRE
DANGER IN THE VERY LOW TO MODERATE CATEGORY ACROSS THE DISTRICT.

&&

.HYDROLOGY...

CONCERN CONTINUES FOR OUR EASTERN CWA WHERE RIVER CRESTS
CONTINUE TO MOVE DOWNSTREAM. RELEASES FROM WHEATLAND RESERVOIR
NUMBER 2 AND GRAY ROCKS ARE KEEPING THE LARAMIE RIVER ABOVE FLOOD
STAGE. ADDITIONALLY CRESTS FROM THE UPPER NORTH PLATTE ARE NOW MAKING
THEIR WAY INTO THE NEBRASKA PANHANDLE WITH FLOODING FORECAST AT BOTH
HENRY...MINITARE AND MITCHELL ALONG THE PLATTE RIVER. THESE HIGH
WATERS EXPECTED TO CONTINUE INTO NEXT WEEK AS RELEASES CONTINUE.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM/AVIATION...CLAYCOMB/TJT
LONG TERM...TJT
Hazardous weather outlook, Jun 20, 1:10 PM MDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
110 PM MDT SUN JUN 20 2010

NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-116>119-
211515-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
EAST LARAMIE COUNTY-
110 PM MDT SUN JUN 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS SHOULD FORM OVER PARTS OF FAR
EASTERN WYOMING DURING THE AFTERNOON AND MOVE OVER THE NEBRASKA
PANHANDLE LATE THIS AFTERNOON AND EVENING. A FEW STRONG TO SEVERE
STORMS ARE POSSIBLE MAINLY OVER THE PANHANDLE WITH LARGE HAIL THE
MAIN THREAT. ISOLATED TORNADOES WILL BE POSSIBLE THIS
AFTERNOON...MAINLY EAST OF A DOUGLAS TO CHEYENNE LINE IN WYOMING.
FOR NOW...THE NEBRASKA PANHANDLE REMAINS CAPPED AND SEVERE
THUNDERSTORMS WILL OCCUR LATER THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN ON MONDAY
AFTERNOON WITH A FEW STRONG OR SEVERE STORMS POSSIBLE AGAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE NEEDED AFTER 2 PM TODAY FOR LOCATION EAST OF A
LINE FROM DOUGLAS TO CHEYENNE THROUGH THE EARLY EVENING HOURS.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ104-105-109>115-211515-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
110 PM MDT SUN JUN 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Jun 20, 3:51 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
351 PM MDT SUN JUN 20 2010

NEZ002-202245-
DAWES NE-
351 PM MDT SUN JUN 20 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DAWES COUNTY UNTIL 445
PM MDT...

AT 348 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTH OF WHITNEY LAKE...OR 15 MILES WEST
OF CHADRON...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
WAYSIDE BUTTE AROUND 400 PM MDT.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA UNTIL 900 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

RUBIN
Local storm report, Jun 20, 3:52 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
352 PM MDT SUN JUN 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     HAIL             8 SW TORRINGTON         41.99N 104.29W
06/20/2010  E0.75 INCH       GOSHEN             WY   TRAINED SPOTTER

            1/2 INCH TO 3/4 INCH.

&&

HAHN
Local storm report, Jun 20, 3:56 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
356 PM MDT SUN JUN 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             8 SW TORRINGTON         41.99N 104.29W
06/20/2010  E1.00 INCH       GOSHEN             WY   TRAINED SPOTTER

&&

DDEAL
Local storm report, Jun 20, 4:08 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
408 PM MDT SUN JUN 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     FUNNEL CLOUD     2 SW CHUGWATER          41.74N 104.85W
06/20/2010                   PLATTE             WY   STORM CHASER

            THE REPORT WAS 2 FUNNEL CLOUDS.

0404 PM     FUNNEL CLOUD     1 WSW CHUGWATER         41.75N 104.84W
06/20/2010                   PLATTE             WY   TRAINED SPOTTER

0405 PM     HAIL             TORRINGTON              42.07N 104.18W
06/20/2010  E0.75 INCH       GOSHEN             WY   TRAINED SPOTTER

&&

DDEAL
Special weather statement, Jun 20, 4:23 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
423 PM MDT SUN JUN 20 2010

WYZ101-202330-
CONVERSE COUNTY LOWER ELEVATIONS WY-
423 PM MDT SUN JUN 20 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CONVERSE COUNTY
UNTIL 530 PM MDT...

AT 420 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES NORTHEAST OF BLUE HILL RESERVOIR...OR 30
MILES NORTHEAST OF EVANSVILLE...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
HARDY RANCH AIR STRIP AROUND 515 PM MDT.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA UNTIL 900 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

RUBIN
Local storm report, Jun 20, 4:30 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
430 PM MDT SUN JUN 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     HAIL             6 SE TORRINGTON         42.01N 104.10W
06/20/2010  E1.00 INCH       GOSHEN             WY   TRAINED SPOTTER

&&

SRUBIN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 6:11 PM MDTAreal Flood AdvisoryCYSNiobrara3 hr
Jun 19, 6:25 PM MDTSevere Thunderstorm WarningCYSNiobrara29 min
Jun 19, 9:21 PM MDTSevere Thunderstorm WarningCYSGoshen54 min
Jun 20, 12:05 AM MDTSevere Thunderstorm WarningCYSNiobrara25 min
Jun 20, 1:59 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte35 min
Jun 20, 3:24 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte51 min
Jun 20, 3:42 PM MDTSevere Thunderstorm WarningCYSNiobrara39 min
Jun 20, 3:56 PM MDTFlash Flood WarningCYSGoshen, Platte5 hr
Jun 20, 4:02 PM MDTSevere Thunderstorm WarningCYSGoshen58 min
Jun 20, 4:02 PM MDTTornado WarningCYSGoshen, Platte28 min
Jun 20, 4:58 PM MDTTornado WarningCYSGoshen, Platte32 min
Jun 20, 5:39 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie51 min
Jun 20, 5:49 PM MDTTornado WarningCYSConverse41 min

Nearby

Tornado Warnings in Wyoming, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.